Even though an overdose of Estrace is unlikely to cause serious problems, you should still seek immediate medical attention if you think you have taken too much of this medication. An overdose on Estrace could cause symptoms such as nausea, vomiting, and vaginal bleeding. Treatment for an Estrace overdose will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Interested in a Discount on Estrace?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Estrace® (estradiol) is a prescription hormone replacement medication, typically used to treat menopause symptoms. The effects of an Estrace overdose may vary depending on a number of factors, including the age and sex of the person who took the overdose, the Estrace dosage, and whether it was taken with any other substances.
If you happen to overdose on Estrace, please seek immediate medical attention.
Fortunately, an Estrace overdose is unlikely to cause serious problems. Even in cases where young children overdosed on birth control pills that contained the same (or similar) hormone that is in Estrace, no serious problems occurred.
Because estrogens can irritate the stomach, an overdose on Estrace is likely to cause nausea and vomiting. In females (even in young girls), an overdose of Estrace may cause vaginal bleeding.
It is not known how best to treat an Estrace overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though an Estrace overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Estrace.